# SDR 05FDEA04050

- Difficulty date: December 1, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Repair
- Condition: Unknown
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR INSTALLED ON AIR STAIR DOOR EXTERNAL ON AIR STAIR DOOR   EXTERNAL SKIN LT FWD CORNER.  REPAIRED DOOR PER SRM 51-30-2.
